I am suffering from major depressive illness,sleep deprivation,anxiety attacks,heavy breathing ,fatigue and exhaustion.i am a doctor myself, and currently taking Petril 0.5mg. I need help.
Hello Welcome to icliniq
- How long have you been experiencing features of depression , anxiety and related symptoms?
- Is there any ongoing stressor in your life that is exacerbating your symptoms ? Being a doctor can itself be an exhausting and demanding job.
- I note that you are taking Petril 0.5 mgs ( clonazepam). Petril is good for short term management of stress , anxiety and help you to calm down. As you know it is not recommended for long term use due to risk of dependence and tolerance. You can use petril occasionally as needed for upto 4 weeks
- If depression and anxiety symptoms are severe and persistent, you will benefit by taking SSRIs ( like Fluoxetine, Sertraline or Escitalopram).
- In addition to medication, make lifestyle changes to improve your mood. Regular exercise helps. Try walking for atleast 20-30 mins daily. Talk to a trusted family member /friend about any ongoing difficulties. If feasible, consider CBT which will be helpful to manage and prevent relapse of depression & anxiety
Hope this helps. Take care.
Was this answer helpful?|
Query: Hello doctor, My fiancee took four Yasmin pills as emergency contraception. But after that, she felt so weak and had heavy breathing. So due to that, we decided not to take another four pills after 12 hours. Will the first four pills stop unplanned pregnancy? That was taken within less than 30 hour... Read Full »
Query: Hi doctor, I have been on Klonopin that is Clonazepam prescribed before 14 years for panic attacks and anxiety. I am currently on the 2 mg dosage and taking it four times a day. This is monitored every few months by my family doctor. For the past one week, I have noticed that I have been experienc... Read Full »
Query: Hello doctor, I have been feeling low for quite some time. I have crying spells for no reason. I have fear of gaining weight. So I hardly eat anything and compensate the calories consumed by exercising and sometimes throwing up after eating. I am not able to concentrate on my studies. I end up star... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now